# SDR CA020730007

- Difficulty date: June 27, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Boeing 737296
- Aircraft time: 55,177 hours
- Engine: Pwa JT8D9A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 56,297 hours, 43,534 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TWO FATIGUE CRACKS FOUND IN RT FUSELAGE SKIN BETWEEN STA. 727A & 727B AND BETWEEN STR 14R & 19R ABOVE EXISTING REPAIR AT SAME LOCATION. ONE CRACK IS HORIZONTAL 1.5 INCHES AND OTHER VERTICAL 1 INCH LONG. EXISTING DOUBLER REMOVED AND REPAIR CARRIED OUT AS PER SRM 53-30-3 AND BOEING 737-100/200 PRELIMINARY COPY GENERAL FUSILAGE SKIN REPAIR FIGURE 48 DETAILS 1 THRU 9.
